Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Each homogeneous nondegenerate chainable continuum is a coset space.


Author: Ta-sun Wu
Journal: Proc. Amer. Math. Soc. 12 (1961), 843-845
MSC: Primary 22.70
MathSciNet review: 0126505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.70

Retrieve articles in all journals with MSC: 22.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0126505-4
Article copyright: © Copyright 1961 American Mathematical Society